# SDR SWIA2021030256478

- Difficulty date: January 16, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT RBL12, AT THE RADIUS OF THE VERTICAL FLANGE ATTACHED AT FS280, HAS THE APPEARANCE OF A POSSIBLE CRACK.   (C-CHECK) RO 2/28/2021   REPAIRED COCKPIT FLOORBEAM AT RBL 12, AT THE RADIUS OF THE VERTICAL FLANGE ATTACHED AT FS 280 IAW CRJ 700 SRM 53-11-43-201-003-A01, AND CRJ 700 SRM 51-42-06-001-001-A01.  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY
